RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Egorov, E E

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:37
Abstract pages:174
Full texts:102

http://www.mathnet.ru/eng/person28104
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/620727

Publications in Math-Net.Ru
1997
1. E. E. Egorov, “On the minimal packing of a tree with fixed vertices”, Diskr. Mat., 9:1 (1997),  147–152  mathnet  mathscinet  zmath; Discrete Math. Appl., 7:2 (1997), 157–162
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020